Translator Disclaimer
2013 Erratum to “The primes contain arbitrarily long polynomial progressions”
Terence Tao, Tamar Ziegler
Author Affiliations +
Acta Math. 210(2): 403-404 (2013). DOI: 10.1007/s11511-013-0097-7

Abstract

In our previous paper “The primes contain arbitrarily long polynomial progressions” [Acta Math., 201 (2008), 213–305] there were some minor errors in our definition of the polynomial forms and polynomial correlation conditions, which is unreasonably strong as written due to the overly loose bound on the degree of the polynomials involved. In this erratum we repair this issue by capping the degree of the polynomials more strongly, and adjusting some other relevant components of the argument accordingly.

Citation

Download Citation

Terence Tao. Tamar Ziegler. "Erratum to “The primes contain arbitrarily long polynomial progressions”." Acta Math. 210 (2) 403 - 404, 2013. https://doi.org/10.1007/s11511-013-0097-7

Information

Received: 28 February 2013; Published: 2013
First available in Project Euclid: 31 January 2017

Digital Object Identifier: 10.1007/s11511-013-0097-7

Rights: 2013 © Institut Mittag-Leffler

JOURNAL ARTICLE
2 PAGES


SHARE
Vol.210 • No. 2 • 2013
Back to Top